# SDR AALA202511268678

- Difficulty date: November 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 35,405 hours, 14,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL LOCATED AT BS 540, LBL 1. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-01.
